Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have PCOS. Started heavy bleeding with sore lump on mons pubis. What's wrong?

My doctor said i have pcos since my period has been gone for almost eight months but it just came back two weeks ago and has been on since heavy bleeding and now a hard sore lump on my mons pubis i had one before a long time ago but i popped it this one came a week after heavy bleeding this is week three of heavy bleeding whats wrong with me im 24 and married no stds one child
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
The lump on the vulva is most likely no related to PCOS.PCOS is a hormone related syndrome which is causing the menstrual irregularities. You will need hormones to regularise your bleeding. About the lump,its possibly folliculitis due to infection of the hair glands. Apply hot fomentation. If it doesnt burst, then you will need an examination and antibiotics. For your PCOS, see your doctor for oral hormones.
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor